Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 240, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 4, 2016, 4:24 PM EDT for Garrard County, Lincoln County, Madison County, Kentucky. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2016, 4:24 PM EDT (20:24 UTC)
- Expired
- Jul 4, 2016, 5:00 PM EDT
- In force
- 36 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Garrard County, KY, Lincoln County, KY, Madison County, KY
The radar
The Jackson,KY radar (KJKL), 83 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 1:41 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 582 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
120
WUUS53 KLMK 042024
SVRLMK
KYC079-137-151-042100-
/O.NEW.KLMK.SV.W.0240.160704T2024Z-160704T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
424 PM EDT MON JUL 4 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GARRARD COUNTY IN CENTRAL KENTUCKY...
SOUTHERN MADISON COUNTY IN CENTRAL KENTUCKY...
NORTHEASTERN LINCOLN COUNTY IN CENTRAL KENTUCKY...
* UNTIL 500 PM EDT
* AT 423 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LANCASTER...
MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RICHMOND...MCCREARY...BEREA...CRAB ORCHARD...KIRKSVILLE...
PREACHERSVILLE...POINT LEAVELL...COMBS...PEYTONTOWN AND PANOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3772 8410 3766 8409 3765 8413 3760 8411
3757 8411 3756 8417 3752 8420 3752 8430
3754 8430 3753 8432 3754 8435 3747 8437
3748 8445 3747 8445 3747 8453 3768 8455
3778 8411 3777 8408
TIME...MOT...LOC 2023Z 255DEG 44KT 3758 8455
HAIL...<.75IN
WIND...60MPH
$$
SCHOETTMER2 follow-up statements
494
WWUS53 KLMK 042053
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
453 PM EDT MON JUL 4 2016
KYC079-137-042103-
/O.CAN.KLMK.SV.W.0240.000000T0000Z-160704T2100Z/
GARRARD KY-LINCOLN KY-
453 PM EDT MON JUL 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GARRARD AND
NORTHEASTERN LINCOLN COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
CENTRAL KENTUCKY.
LAT...LON 3772 8410 3768 8410 3767 8409 3765 8413
3760 8411 3757 8411 3756 8417 3752 8420
3752 8430 3754 8430 3753 8432 3754 8432
3754 8435 3771 8441 3778 8411 3777 8408
TIME...MOT...LOC 2053Z 253DEG 40KT 3767 8417
$$
KYC151-042100-
/O.CON.KLMK.SV.W.0240.000000T0000Z-160704T2100Z/
MADISON KY-
453 PM EDT MON JUL 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHEASTERN MADISON COUNTY...
AT 453 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLACKBURN...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
RICHMOND...BEREA...MOBERLY...BUGGYTOWN...COMBS...PEYTONTOWN...PANOLA...
BIGHILL...SLATE LICK AND DULUTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3772 8410 3768 8410 3767 8409 3765 8413
3760 8411 3757 8411 3756 8417 3752 8420
3752 8430 3754 8430 3753 8432 3754 8432
3754 8435 3771 8441 3778 8411 3777 8408
TIME...MOT...LOC 2053Z 253DEG 40KT 3767 8417
HAIL...<.75IN
WIND...60MPH
$$
SCHOETTMER802
WWUS53 KLMK 042058
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
458 PM EDT MON JUL 4 2016
KYC151-042108-
/O.EXP.KLMK.SV.W.0240.000000T0000Z-160704T2100Z/
MADISON KY-
458 PM EDT MON JUL 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON COUNTY
WILL EXPIRE AT 500 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
CENTRAL KENTUCKY.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LAT...LON 3772 8410 3768 8410 3767 8409 3765 8413
3760 8411 3757 8411 3756 8417 3752 8420
3752 8430 3754 8430 3753 8432 3754 8432
3754 8435 3771 8441 3778 8411 3777 8408
TIME...MOT...LOC 2056Z 255DEG 44KT 3767 8417
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:20 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 4, 3:20 PM EDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
320 PM EDT MON JUL 4 2016
.SHORT TERM (Now through Tuesday Night)...
Issued at 310 PM EDT Mon Jul 4 2016
...Flash Flood Threat Continues Into Tonight...
Quasi-stationary front draped across Kentucky continues to serve as
a focus for convection this afternoon. Plenty of instability
available south of the Parkways, 40 kt of mid-level flow to enhance
shear profiles, and a boundary-rich environment are fueling a severe
threat, with damaging winds as the main hazard from bowing segments
and precip loading.
High precipitable water and low flash flood guidance also warrant
flash flooding concerns, but some question as to how long the threat
will continue given that ongoing storms have remained fairly
progressive. Still, with 3-5 inches of rain yesterday in some areas,
any renewed heavy rainfall in an already-saturated location will
result in flooding issues, so will allow the Flash Flood Watch to
ride as is even though impacts are likely to be more localized.
Evening/overnight crew can clear and/or cancel once the threat of
rain diminishes.
Expect precip to diminish from NW-SE tonight as the weak upper trof
axis continues to shear out, and the effective boundary is pushed
into the Tennessee Valley. By midnight, will trend POPs down to low
chance over Indiana, and even a low-end likely near Lake Cumberland.
Drying trend will continue on Tuesday, as mid-level heights attempt
to rise a bit across the region as mid-level ridging over the
Southern Plains tries to expand north and east. Latest round of
model data suggests that iso-sct storms will be possible...but
mainly focused across southern KY. Highs will be tempered by clouds
but should warm into the mid-upper 80s.
.LONG TERM (Wednesday through Monday)...
Issued at 310 PM EDT Mon Jul 4 2016
Zonal pattern during mid-week, with the stronger westerlies to our
north, will mean warm but unsettled weather. Default mode will the
scattered diurnal convection typical of this time of year, but any
weak impulses that would serve as a better focus for precip will be
difficult to time. Wed night/Thu appear to be a better chance with
some weakness to the ridging, and we do have high chance/low likely
POPs in that time frame. Dewpoints will punch solidly into the
lower/mid 70s, and pushing Wed-Thu afternoon heat indices to near
100.
Stronger ridging on Friday will support the warmest temps and lowest
POPs before a front tries to drop into the Ohio Valley Fri night.
Broad eastern CONUS trofiness will set up for the weekend, and could
push the front south into the Tennessee Valley. Difficult to place
much confidence in a fropa at this time of year, so current forecast
for the weekend is near climo, but more of a clean fropa could bring
in more pleasant temps and dewpoints for one or both days of the
weekend, especially in southern Indiana and north central Kentucky.
&&
.AVIATION (18Z TAF Update)...
Issued at 138 PM EDT Mon Jul 4 2016
Rounds of showers and storms will continue to affect the TAF sites
through this afternoon and at least early evening as a steady plume
of moisture rides up the Ohio Valley from the SW. Precipitation is
focusing along a stalled frontal boundary, so repeated and
occasionally intense rainfall is expected. VIS could drop into the 1
to 2 mile range for brief periods in any T-storm, along with wind
gusts in the 40-50 mph range. Have included the best expected timing
for storms at each terminal, with lulls in between.
Precipitation coverage/intensity should diminish this evening, with
lower ceilings and some visibility restrictions possible. Will be
optimistic with cig/vis recovery by mid morning on Tuesday, however
low clouds may linger into the early afternoon if they become well
established overnight.
&&
.LMK Watches/Warnings/Advisories...
KY...Flash Flood Watch through Tuesday morning for KYZ023>043-045>049-
053>057-061>067-070>078-081-082.
IN...Flash Flood Watch through Tuesday morning for INZ076>079-083-084-
089>092.
&&
Short Term........RAS
Long Term.........RAS
Aviation..........BJSHazardous weather outlook, Jul 4, 3:35 PM EDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 335 PM EDT MON JUL 4 2016 KYZ041>043-046>049-053>057-061>067-070>078-081-082-051945- FAYETTE-BOURBON-NICHOLAS-WASHINGTON-MERCER-JESSAMINE-CLARK-LARUE- MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY- LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR- RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...LEXINGTON...PARIS...CARLISLE... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND... MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 335 PM EDT MON JUL 4 2016 /235 PM CDT MON JUL 4 2016/ ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... ...SEVERE THUNDERSTORM WATCH 321 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. STRONG TO SEVERE STORMS ARE POSSIBLE SOUTH OF THE BLUEGRASS PARKWAY IN KENTUCKY. THE MAIN THREAT WILL BE DAMAGING WINDS. ANY THUNDERSTORMS TONIGHT THAT LINGER OVER AREAS THAT HAVE ALREADY RECEIVED HEAVY RAIN COULD RESULT IN LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE EACH DAY THROUGH THE END OF THE WEEK AS SEVERAL DISTURBANCES MOVE THROUGH A WARM, MOIST ATMOSPHERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076>079-083-084-089>092-KYZ023>040-045-051945- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- NELSON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...BARDSTOWN 335 PM EDT MON JUL 4 2016 /235 PM CDT MON JUL 4 2016/ ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. STRONG TO SEVERE STORMS ARE POSSIBLE SOUTH OF THE BLUEGRASS PARKWAY IN KENTUCKY. THE MAIN THREAT WILL BE DAMAGING WINDS. ANY THUNDERSTORMS TONIGHT THAT LINGER OVER AREAS THAT HAVE ALREADY RECEIVED HEAVY RAIN COULD RESULT IN LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE EACH DAY THROUGH THE END OF THE WEEK AS SEVERAL DISTURBANCES MOVE THROUGH A WARM, MOIST ATMOSPHERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. RAS
In the hours before
Local storm report, Jul 4, 3:49 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
349 PM EDT MON JUL 4 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM FUNNEL CLOUD 2 NW YUMA 37.30N 85.22W
07/04/2016 TAYLOR KY PUBLIC
SEVERAL PUBLIC REPORTS OF A FUNNEL CLOUD IN
EASTERN TAYLOR COUNTY.
&&
TTLocal storm report, Jul 4, 4:00 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 PM EDT MON JUL 4 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM FLOOD MAGNOLIA 37.45N 85.75W
07/04/2016 LARUE KY LAW ENFORCEMENT
ROAD FLOODED AND IMPASSABLE AT 4131 HAWKINS
ROAD.
&&
RLLocal storm report, Jul 4, 4:04 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
404 PM EDT MON JUL 4 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM FLOOD 1 WSW BUFFALO 37.51N 85.72W
07/04/2016 LARUE KY LAW ENFORCEMENT
ROAD FLOODED AND IMPASSABLE NEAR THE
INTERSECTION OF BROOKS RD AND HALL GADDIE
RD.
&&
RLLocal storm report, Jul 4, 4:14 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
414 PM EDT MON JUL 4 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM TSTM WND DMG 3 N PHIL 37.26N 84.97W
07/04/2016 CASEY KY TRAINED SPOTTER
DOWNED TREE BLOCKING HWY 127 NEAR HENSON
RIDGE RD.
&&
RLLocal storm report, Jul 4, 4:17 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
417 PM EDT MON JUL 4 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TSTM WND DMG 4 SSE BLACK GNAT 37.25N 85.41W
07/04/2016 GREEN KY PUBLIC
TREES DOWN.
&&
RASLocal storm report, Jul 4, 4:18 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
418 PM EDT MON JUL 4 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM TSTM WND DMG 3 S THREE SPRINGS 37.14N 85.75W
07/04/2016 METCALFE KY EMERGENCY MNGR
SEVERAL TREES DOWN ACROSS THE AREA .
&&
NWS LOUISVILLE KY
IRIS SYSTEMThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:01 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Ohio | 29 min |
| Jul 3, 8:11 PM EDT | Areal Flood Advisory | LMK | Hardin, Meade | 2 hr |
| Jul 3, 8:25 PM EDT | Special Weather Statement | LMK | Bullitt | 35 min |
| Jul 3, 8:27 PM EDT | Tornado Warning | LMK | Breckinridge, Hardin | 18 min |
| Jul 3, 8:48 PM EDT | Special Weather Statement | LMK | Grayson | 27 min |
| Jul 3, 8:59 PM EDT | Special Weather Statement | LMK | Nelson | 46 min |
| Jul 3, 9:15 PM EDT | Special Weather Statement | LMK | Hardin, Hart, Larue | 30 min |
| Jul 3, 9:26 PM EDT | Special Weather Statement | LMK | Washington | 34 min |
| Jul 3, 10:02 PM EDT | Special Weather Statement | LMK | Mercer, Washington | 43 min |
| Jul 3, 10:21 PM EDT | Special Weather Statement | LMK | Taylor | 24 min |
| Jul 3, 10:42 PM EDT | Special Weather Statement | LMK | Warren | 33 min |
| Jul 4, 9:43 AM EDT | Areal Flood Advisory | LMK | Meade | 6 hr |
| Jul 4, 11:19 AM EDT | Special Weather Statement | LMK | Grayson | 26 min |
| Jul 4, 12:19 PM EDT | Special Weather Statement | LMK | Anderson, Woodford | 26 min |
| Jul 4, 12:24 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Jessamine, Woodford | 36 min |
| Jul 4, 12:52 PM EDT | Special Weather Statement | LMK | Fayette | 23 min |
| Jul 4, 12:56 PM EDT | Special Weather Statement | LMK | Fayette, Jessamine | 34 min |
| Jul 4, 1:06 PM EDT | Areal Flood Advisory | LMK | Hart, Larue | 6 hr |
| Jul 4, 1:11 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Nicholas | 34 min |
| Jul 4, 1:24 PM EDT | Special Weather Statement | LMK | Butler | 36 min |
| Jul 4, 1:28 PM EDT | Special Weather Statement | LMK | Butler | 32 min |
| Jul 4, 1:44 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 31 min |
| Jul 4, 1:53 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 37 min |
| Jul 4, 2:09 PM EDT | Areal Flood Advisory | LMK | Butler, Edmonson, Grayson, Hart, Warren | 66 min |
| Jul 4, 2:10 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart, Warren | 35 min |
| Jul 4, 2:15 PM EDT | Special Weather Statement | LMK | Hart | 30 min |
| Jul 4, 2:20 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Edmonson, Logan, Simpson, Warren | 25 min |
| Jul 4, 2:44 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Metcalfe, Warren | 31 min |
| Jul 4, 2:49 PM EDT | Special Weather Statement | LMK | Hart | 26 min |
| Jul 4, 2:50 PM EDT | Special Weather Statement | LMK | Green | 25 min |
| Jul 4, 3:00 PM EDT | Special Weather Statement | LMK | Logan | 30 min |
| Jul 4, 3:05 PM EDT | Special Weather Statement | LMK | Allen, Monroe | 25 min |
| Jul 4, 3:07 PM EDT | Areal Flood Advisory | LMK | Barren, Green, Hart, Metcalfe | 53 min |
| Jul 4, 3:10 PM EDT | Special Weather Statement | LMK | Green, Taylor | 35 min |
| Jul 4, 3:16 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Green, Taylor | 29 min |
| Jul 4, 3:27 PM EDT | Tornado Warning | LMK | Adair, Taylor | 18 min |
| Jul 4, 3:30 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Marion, Taylor | 30 min |
| Jul 4, 3:36 PM EDT | Areal Flood Advisory | LMK | Adair, Green, Metcalfe, Taylor | 114 min |
| Jul 4, 3:39 PM EDT | Special Weather Statement | LMK | Adair, Clinton, Cumberland, Russell | 2 hr |
| Jul 4, 3:41 PM EDT | Tornado Warning | LMK | Adair, Casey | 19 min |
| Jul 4, 3:54 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Russell | 51 min |
| Jul 4, 3:56 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln | 34 min |
| Jul 4, 5:05 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland | 25 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.